MathSciNet Relay Station
MathSciNet bibliographic data
MR696057 62F12 (62G05 62G20)
Begun, Janet M.; Hall, W. J.; Huang, Wei-Min; Wellner, Jon A. Information and asymptotic efficiency in parametric–nonparametric models. Ann. Statist. 11 (1983), no. 2, 432–452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement